# SDR ASAA2020030432348

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 35,530 hours, 10,251 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT-EXTINGUISHES WITH RECALL. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-61 TASK 801, PZTC #1 FAULTED TRIM VALVE & CAB SENSOR, PZTC #2 FAULTED CAB SENSOR, RESET BOTH PZTC, FAULTS WENT AWAY, OPS BOTH PACKS FOR SEVERAL MINUTES NO FAULTS ACTIVE ON RECALL TEST & PZTC BITE TEST, B737-800 AMM 21-00-00.
